# SDR DALA2016092706957

- Difficulty date: September 25, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 73,134 hours, 33,562 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM +Y1225 TO +Y1165 BETWEEN FRAME 66+5" TO FRAME 67+18"  AT AFT GALLEY AREA.  REPLACED FLOORBEAM +1165 BETWEEN FRAME 66 + 5" TO FRAME 67 + 18" AT AFT GALLEY AREA AS PER SRM 51-72-11 AND DRAWING D5317200.
